Deakin University
Browse

File(s) under permanent embargo

Partial state bounding with a pre-specified time of non-linear discrete systems with time-varying delays

Version 2 2024-06-03, 12:03
Version 1 2016-07-14, 10:46
journal contribution
posted on 2024-06-03, 12:03 authored by PT Nam, Pubudu PathiranaPubudu Pathirana, Hieu TrinhHieu Trinh
In this study, the authors address a new problem of finding, with a pre-specified time, bounds of partial states of non-linear discrete systems with a time-varying delay. A novel computational method for deriving the smallest bounds is presented. The method is based on a new comparison principle, a new algorithm for finding the infimum of a fractal function, and linear programming. The effectiveness of our obtained results is illustrated through a numerical example.

History

Journal

IET Control Theory and Applications

Volume

10

Pagination

1496-1502

Location

Piscataway, N.J.

ISSN

1751-8644

eISSN

1751-8652

Language

English

Publication classification

C Journal article, C1 Refereed article in a scholarly journal

Copyright notice

2016, Institution of Engineering and Technology

Issue

13

Publisher

INST ENGINEERING TECHNOLOGY-IET